MAUDE Adverse Event Report: EBI, LLC. BIOMET ORTHOPAK NON-INVASIVE SPINE FUSION STIMULATOR SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET ORTHOPAK NON-INVASIVE SPINE FUSION STIMULATOR SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 1067718
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Blister (4537); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
The patient report that he felt a burning sensation on his skin while treating with the orthopak device.The patient stated that he found a huge burn on the skin.The patient spoke to his foot doctor and primary care physician.The primary care physician advised the patient to use an antibiotic ointment.The patient stated that he contacted the zimvie sales representative who advised him to use the 48" lead wire and to keep the controller in his pants pocket instead of the sock.The patient's skin was red, swollen and it had a blister.The skin issue was the shape of the controller from wearing it against his skin.The patient¿s attorney is in possession of the device.No additional information has been reported at this time.
 
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a followup report will be sent.
 
Additional Manufacturer Narrative
Corrections in b4: date of the report, b5: event description, d3: manufacturer g1: contact office, g6: type of report.Additional information in d4, g3, h4: device manufacture date, h6: component, investigation type, findings, and conclusions and h10: additional narrative.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trend.
 
Event or Problem Description
The patient report that he felt a burning sensation on his skin while treating with the orthopak device.The patient stated that he found a huge burn on the skin.The patient spoke to his foot doctor and primary care physician.The primary care physician advised the patient to use an antibiotic ointment.The patient stated that he contacted the zimvie sales representative who advised him to use the 48" lead wire and to keep the controller in his pants pocket instead of the sock.The patient's skin was red, swollen and it had a blister.The skin issue was the shape of the controller from wearing it against his skin.The patient¿s attorney is in possession of the device.No additional patient consequences/ further information has been reported.The bhs controller was not returned for further evaluation.
 
Event or Problem Description
The patient report that he felt a burning sensation on his skin while treating with the orthopak device.The patient stated that he found a huge burn on the skin.The patient spoke to his foot doctor and primary care physician.The primary care physician advised the patient to use an antibiotic ointment.The patient stated that he contacted the zimvie sales representative who advised him to use the 48" lead wire and to keep the controller in his pants pocket instead of the sock.The patient's skin was red, swollen and it had a blister.The skin issue was the shape of the controller from wearing it against his skin.The patient¿s attorney is in possession of the device.No additional patient consequences/ further information has been reported.The orthopak controller was not returned for further evaluation.
 
Additional Manufacturer Narrative
Corrections in b4: date of the report, b5: event description, d1, d2a, d3: manufacturer, g1: contact office, g6: type of report.Additional information in d4, g3, h5, h6 and h10: additional narrative.Udi related data quality updates only - a supplemental report is being submitted to address the discrepancies between fda medwatch form 3500a and gudid.

Brand Name
BIOMET ORTHOPAK NON-INVASIVE SPINE FUSION STIMULATOR SYSTEM
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key18231968
Report Number0002242816-2023-00132
Device Sequence Number3226190
Product Code LOF
UDI-Device Identifier00812301020232
UDI-Public00812301020232
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1067718
Device Catalogue Number1067718
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/29/2023
Supplement Report FDA Received Date07/23/2024
09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE
Patient Age62 YR
Patient SexMale
Patient EthnicityNon Hispanic